Active ingredients: leuprolide acetate
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I just got my first shot of lupron 8 days ago to treat endometriosis. The last 4 days have been some of my worst. I've had to call out sick from work and I've been curled up on the couch all day and all night. Narcotic pain medication is the only thing that gives a little bit of relief from the pain, though only about 30 percent or so reduction. I've been nauseated and for the last two days I've been vomiting. I've had the worst body aches and I've been running a low grade fever since I first got the shot. I've had several debilitating migraines as well. In addition I have absolutely no energy. I can't believe I feel so terrible. Is there anyone here who experiences terrible initial symptoms but has found relief by sticking with the lupron? I go to see a specialist in a month but that seems so far away? Is there a light at the end of this tunnel?!?
I took 4 shots of Lupron for prostate cancer. They were once a month and the last one was in Dec of 2016. I had my Lipids tested in February and my triglycerides were 1100. I have started taking Atorvastatin 80 mg (generic Lipitor) and Ezetimibe 10 mg. Has anyone had a huge increase in their triglycerides after taking Lupron? Has anyone had side effects from taking lipid medication after taking Lupron? My doctor said there was not a correlation between my rise in triglycerides and the Lupron but this support group suggests that is not accurate. I need any information that anyone can give me to take to my oncologist and my lipid doctor. Thank You
I'm a 68-year old male with prostate cancer and osteoporosis. My doctors are pushing for me to take Prolia for osteoporosis (T= -3). The side effects of bisphosphonates are scary. Are there any viable alternatives?
More questions for: Lupron depot
Hi all! I've been on Lupron since July 2016 to throw me into early menopause -- uterine fibroids were causing extreme pain and bleeding. Now my white cells are low and I'm hoping this is the case; trying not to freak myself out before I re-do blood work in 2 weeks. Any feedback is appreciated. Thanks. :)
I have been coughing up mucous with GI gas and belching and low energy since I started Multaq. I been on it with Lupron injection for about 2 month now and the symptoms are getting worse. I have atrial flutter and will have ablation in Oct. Anyone have similar problems?
I have been on Lupron and Casodex for Pca, for 9 months. Last month my right hand flared into full arthritic pain starting with the middle finger, then the pointer, and then the ring finger. It happen overnight with the middle finger and the other fingers joined in a day and 2 days. Pain and stiffness is worse at morning, but subsides some during normal activity. Then at night before bedtime it is back--I use DMSO to lesson the pain. I know it is the drugs. Does anyone have an answer how to beat this thing back--or is it to stop the drugs--and if I do is damage already done likely to be permanent. Roger
Wondering if Lupron is worst than Prostate cancer, It might do me in before Cancer. My PSA numbers are down but, no appetite, no energy is taking its toll on me and my wife too, she is very worried about me.
More reviews for: Lupron depot
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.